Convergence theorems to common fixed points of multi-valued ρ-quasi-nonexpansive mappings in modular function spaces

Wondimu Woldie Kassu, Mengistu Goa Sangago, Habtu Zegeye

Abstract


We constructed a Mann-type iteration process for a finite family of multivalued mappings in modular function spaces and the sequence of the algorithm is proved to be a common ρ-approximate fixed point sequence. Using this algorithm we also proved the ρ-converge theorems to common fixed points of finite family of mappings. By doing so we extended very recent results of Zegeye et al.

Full Text: PDF

How to Cite this Article:

Wondimu Woldie Kassu, Mengistu Goa Sangago, Habtu Zegeye, Convergence theorems to common fixed points of multi-valued ρ-quasi-nonexpansive mappings in modular function spaces, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 21-36

Copyright © 2018 Wondimu Woldie Kassu, Mengistu Goa Sangago, Habtu Zegeye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.